# SDR UPS05144675

- Difficulty date: May 24, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 5,246 hours, 3,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A538133790000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT FLOORBOARD SUPPORT BRACE CRACKED STA 51 RBL 24.  REMOVED AND REPLACED FLOORBOARD SUPPORT BRACE (CROSSBEAM) IAW A300 SRM 51-40-00, AIRBUS STANDARDS MANUAL ANSA 2814 AND DWG 15-A53813309.
